Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONMED CORPORATION; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONMED CORPORATION; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number
0036550
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
06/25/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Conmed tubing, unopened package with evidence of hair, visible through packaging.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer
(Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key
10277550
Report Number
10277550
Device Sequence Number
2697813
Product Code
BYY
UDI-Device Identifier
10653405000525
UDI-Public
(01)10653405000525(17)250219(10)202002215
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/25/2020
Report Date
(Section F)
06/25/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
0036550
Device Catalogue Number
0036550
Device Lot Number
202002215
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/14/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
06/25/2020